MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-34-US
Medical Device Problem Codes Calcified (1077); Patient Device Interaction Problem (4001); Device Stenosis (4066)
Health Effect - Clinical Codes Dyspnea (1816); Non specific EKG/ECG Changes (1817); Pleural Effusion (2010); Heart Failure/Congestive Heart Failure (4446); Unspecified Kidney or Urinary Problem (4503)
Date of Event 08/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from the patient that approximately 7 years and 11 months following the implant of a transcatheter valve, the patient experienced symptoms of dyspnea and pleural effusion.Additionally, the patient noted having a permanent pacemaker an unspecified amount of time following the implant of the transcatheter valve, ejection fraction of 35%-40%, congestive heart failure (chf), kidney problems, and was evaluated for these conditions.
 
Additional Manufacturer Narrative
B3.Event date is not known.Please see b5 for approximate date range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported from the patient that approximately seven years and eleven months following the implant of a transcatheter valve, the patient experienced symptoms of dyspnea and pleural effusion.Additionally, the patient noted having a permanent pacemaker an unspecified amount of time following the implant of the transcatheter valve, ejection fraction of 35%-40%, congestive heart failure (chf), kidney problems, and was evaluated for these conditions.Additional information was received indicating that no conduction disturbance was noted, but the patient had a cardiac resynchronization therapy defibrillator (crt-d) implanted approximately three years and nine months after the transcatheter valve implant.It was also confirmed that the transcatheter valve did not fail.
 
Additional Manufacturer Narrative
Additional information: b5 (second paragraph).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: a2.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that approximately (b)(6) after valve implant, stenosis and valve calcification were identified.Subsequently, a redo transcatheter aortic valve replacement was planned.
 
Additional Manufacturer Narrative
Updated data: b5.E2.E3.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23556008
Report Number9617601-2025-02746
Device Sequence Number10160340
Product Code NPT
UDI-Device Identifier00643169792340
UDI-Public(01)00643169792340(17)190725
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2019
Device Model NumberEVOLUTR-34-US
Device Catalogue NumberEVOLUTR-34-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/20/2025
12/29/2025
03/13/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/15/2025
01/23/2026
04/03/2026
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale